# SDR CA970210006

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 500CESSNA
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct Clamp
- Part number: S189148
- Condition: Loose
- Location: Acm
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) UPON DESCENT A RAPID DECOMPRESSION OF THE AIRCRAFT STARTED. EMERGENCY DESCENT CARRIED OUT AND LANDING WAS UNEVENTFUL. INSPECTION FOUND A LOOSE CLAMP ON THE ACM DUCT WHICH CAUSED NO INFLOW OF CONDITIONED AIR INTO THE CABIN AND THEREFORE THE LOSS OF CABIN PRESSURE.
